# SDR SWAA010625

- Difficulty date: March 2, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 23,180 hours, 20,812 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 178 BULKHEAD WEB CRACKED AT LBL 5, WL 198 & RBL 5, WL 201.  REPAIRED BULKHEAD WEB PER SRM.
